# SDR DU4R0507145

- Difficulty date: July 6, 2005
- Submitted: July 6, 2005
- Operation: General aviation
- Aircraft: N311FL
- Make and model: Boeing 737-3S1
- Aircraft serial: 24856
- Aircraft time: 43,795 hours
- Engine: Cfmint CFM563B2
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK APPROX. 5.5 INCHES BELOW WL 207 IB SIDE LBL 5.7 APPROX. 1.2 INCH IN LENGTH AT BS 178 BULKHEAD.
